Facebook Pixel

susan thanks 4 ur reply, I want to knw if it was d drug dat made her menses lighter than normal and eventually stopped on d 4th day which its not normal according to wat my girlfriend...I also want to knw d signs dat d drug was effective

By December 3, 2014 - 6:46am
Rate This

effects of postinor2

Add a Comment1 Comments

HERWriter Guide

HI zuboy

I already answered this twice on your other post. Please do not post over and over, we ask our readers to only post once time so we have time to help everyone. 

Please check your other post.  She can visit the Postinor website for all her questions.



December 3, 2014 - 6:59am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!